Wang, Pin, Chen, Guanggan (2019) Invariant behavior of stochastic atmosphere-ocean model with degenerate noise. Journal of Mathematical Physics, 60. 62701pp. doi:10.1063/1.5041939
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Invariant behavior of stochastic atmosphere-ocean model with degenerate noise | ||
Journal | Journal of Mathematical Physics | ||
Authors | Wang, Pin | Author | |
Chen, Guanggan | Author | ||
Year | 2019 (June) | Volume | 60 |
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.5041939Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 5772367 | Long-form Identifier | mindat:1:5:5772367:7 |
GUID | 0 | ||
Full Reference | Wang, Pin, Chen, Guanggan (2019) Invariant behavior of stochastic atmosphere-ocean model with degenerate noise. Journal of Mathematical Physics, 60. 62701pp. doi:10.1063/1.5041939 | ||
Plain Text | Wang, Pin, Chen, Guanggan (2019) Invariant behavior of stochastic atmosphere-ocean model with degenerate noise. Journal of Mathematical Physics, 60. 62701pp. doi:10.1063/1.5041939 | ||
In | (n.d.) Journal of Mathematical Physics Vol. 60. AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |